Show simple item record

dc.contributor.authorSimpson, J.
dc.contributor.authorDone, D.J.
dc.date.accessioned2007-07-25T12:31:24Z
dc.date.available2007-07-25T12:31:24Z
dc.date.issued2002
dc.identifier.citationSimpson , J & Done , D J 2002 , ' Elasticity and confabulation in schizophrenic delusions ' Psychological Medicine , vol. 32 , pp. 451-458 .
dc.identifier.issn0033-2917
dc.identifier.otherPURE: 189835
dc.identifier.otherPURE UUID: 8b5c2e6d-55be-4cd6-8107-89c847848aa5
dc.identifier.otherdspace: 2299/243
dc.identifier.otherScopus: 0036225930
dc.identifier.urihttp://hdl.handle.net/2299/243
dc.language.isoeng
dc.relation.ispartofPsychological Medicine
dc.rights/dk/atira/pure/core/openaccesspermission/open
dc.subjectPsychology
dc.titleElasticity and confabulation in schizophrenic delusionsen
dc.contributor.institutionDepartment of Psychology
dc.description.statusPeer reviewed
rioxxterms.typeJournal Article/Review
herts.preservation.rarelyaccessedtrue
herts.rights.accesstyperestrictedAccess


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record